# SDR CALA2025022000397

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 73,142 hours, 25,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE WINDOW FRAME E-F REPAIR PER EA5 310-08195 REV. AOP 001 AT AAR-RFD, A CRACK WAS FOUND IN THE 3RD LOWER CORNER FASTENER HOLE OF THE LEFT HAND #3 WINDOW FRAME (P/N 141A8831-7). THE SUBSEQUENT CRACK REMOVAL PROCESS RESULTED IN A HOLE DIAMETER DECRA 5310-08520?. PERFORMED A REPAIR TO THE LEFT HAND #3 WINDOW FRAME E-F POST IN QC RECORDS UPDATE ACCORDANCE WITH EA5310-08195 REV. A OP 003 ALONG WITH THE ADDITIONAL REPAIR INSTRUCTIONS AND DEVIATIONS PROVIDED BY AAR-RFD EO # 250023. IAW ECRA 5310-08520 PART 1
